Oscillation of solutions of the second-order linear functional-difference equations

  • O. V. Karpenko Нац. техн. ун-т України „КПI”, Київ
  • V. I. Kravets
  • A. N. Stanzhitskii

Abstract

We establish conditions for the oscillation of solutions of functional difference linear equations and discrete difference linear equations of the second order in the case where the corresponding solutions of their differential analogs are oscillating on a segment.
Published
25.02.2013
How to Cite
KarpenkoO. V., KravetsV. I., and StanzhitskiiA. N. “Oscillation of Solutions of the Second-Order Linear Functional-Difference Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 2, Feb. 2013, pp. 226-35, http://umj.imath.kiev.ua/index.php/umj/article/view/2414.
Section
Research articles